MathSciNet Relay Station
MathSciNet bibliographic data
MR3118619 37A45 (11J83 11J86 11K60 28D20)
Harrap, Stephen; Haynes, Alan The mixed Littlewood conjecture for pseudo-absolute values. Math. Ann. 357 (2013), no. 3, 941–960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement